# SDR DALA13014729233

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Condition: Cracked
- Location: Bs 1475 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR AREA UPPER RT SIDE BS 1475 AFT SIDE LONGERON 2R CRACKED.  REPAIRED IAW ERA 811699-14 REV O.
